# SDR DALA2020122104153

- Difficulty date: December 13, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 55,258 hours, 28,198 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR (DIRTY SOCK SMELL) DURING DESCENT IN COCKPIT AND CABIN.  CORRECTIVE ACTION: REMOVED AND REPLACED APU COOLING FAN, PER A319 AMM 49-52.
